# SDR CALA2018060601421

- Difficulty date: June 2, 2018
- Submitted: June 21, 2018
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 77,261 hours, 29,980 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348004320601
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR AFT FRAME 68,   BLENDED THE CORROSION IAW SRM 51-74-00-001. FOUND TO BE OUT OF LIMITS IAW SRM 53-41-12-283-001, FIGURE 10102, (SHEET 1).  ACCOMPLISHED HFEC AND ROTOPROBE OF BLENDED AREA IAW NTM 51 -10-02,51-10-01. NE DEFECTS NOTED.
